Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Aspirin, 5 Grain (325mg) 250 Tablets
Item/SKU: 2121

This item is discontinued. Click the "See New Item" button to see our recommended replacement item.

Product Description

This item is discontinued. Click the "See New Item" button above or HERE to see our recommended replacement item.

Compare active ingredient to Bayer

Aspirin, 250 tablets per box, 125 packets of 2 tabs each

  • For the relief of minor headache, minor muscular aches, arthritis pain and more
  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Spanish labeling where possible

Each tablet contains:
Aspirin 325mg

Inactive ingredients
corn starch, croscarmellose sodium, hypromellose, microcrystalline cellulose, mineral oil, titanium dioxide

Suggested Use:

  • headache
  • muscular aches
  • minor arthritis pain
  • common cold
  • toothache
  • menstrual cramps
  • temporarily reduces fever

Directions:

  • do not take more than directed
  • the smallest effective dose should be used
  • do not take longer than 10 days, unless directed by a doctor (see Warnings)
  • drink a full glass of water with each dose
  • Adults and children: (12 years and older) Take 1 or 2 tablets with water every 4 hours as needed. Do not take more than 12 tablets in 24 hours, or as directed by a doctor.
  • Children under 12 years: Do not give to children under 12 years of age.

Other Information:

  • read all product information before using
  • store at room temperature 59º-86ºF (15º-30ºC)
  • avoid excessive heat and humidity
  • tamper-evident sealed packets
  • do not use any opened or torn packets

Read More

What's this?

Close

Checking "Remember Me" will let you access your shopping cart on this computer when you are logged out